Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Cohomological triviality by spectral methods


Author: Juan José Martínez
Journal: Proc. Amer. Math. Soc. 72 (1978), 39-40
MSC: Primary 20J05
MathSciNet review: 0578499
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note, the spectral sequence of a group extension is used to obtain a direct proof of the twins' criterion for cohomological triviality of modules over a finite group, stated in its strong form.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20J05

Retrieve articles in all journals with MSC: 20J05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0578499-8
Keywords: Criterion for cohomological triviality, spectral sequence of a group extension
Article copyright: © Copyright 1978 American Mathematical Society